RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 9, Pages 19–31 (Mi ivm8735)  

This article is cited in 1 scientific paper (total in 1 paper)

Normally flat $\mathrm{Ric}$-semisymmetric submanifolds in Euclidean spaces

V. A. Mirzoyan, G. S. Machkalyan

State Engineering University of Armenia, Yerevan, Republic of Armenia

Abstract: We study properties of principal curvature vectors of normally flat $\mathrm{Ric}$-semisymmetric submanifolds in Euclidean spaces and give a geometric description of two particular classes of such submanifolds.

Keywords: $\mathrm{Ric}$-semisymmetric submanifolds, Einstein submanifolds, semi-Einstein submanifolds.

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:9, 14–24

Bibliographic databases:

UDC: 514.752
Received: 11.07.2011

Citation: V. A. Mirzoyan, G. S. Machkalyan, “Normally flat $\mathrm{Ric}$-semisymmetric submanifolds in Euclidean spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 9, 19–31; Russian Math. (Iz. VUZ), 56:9 (2012), 14–24

Citation in format AMSBIB
\Bibitem{MirMac12}
\by V.~A.~Mirzoyan, G.~S.~Machkalyan
\paper Normally flat $\mathrm{Ric}$-semisymmetric submanifolds in Euclidean spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 9
\pages 19--31
\mathnet{http://mi.mathnet.ru/ivm8735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137045}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 9
\pages 14--24
\crossref{https://doi.org/10.3103/S1066369X12090034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866283074}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8735
  • http://mi.mathnet.ru/eng/ivm/y2012/i9/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Deszcz R. Glogowska M. Jelowicki J. Petrovic-Torgasev M. Zafindratafa G., “On Riemann and Weyl Compatible Tensors”, Publ. Inst. Math.-Beograd, 94:108 (2013), 111–124  crossref  mathscinet  zmath  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:147
    Full text:33
    References:19
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019